MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1
Model Number 802114
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service representative (fsr) verified that the temperature module was operating properly and the user facility was using a bad cable.The user replaced the cables and the temperature sensor then worked.The unit operated to the manufacturer's specifications.
 
Event or Problem Description
It was reported that the temperature cables were not working.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.No other details regarding the nature of this event were provided.
 
Event or Problem Description
Additional information was received that the issue occurred during set-up of the device for a cardiopulmonary bypass (cpb) procedure.
 
Additional Manufacturer Narrative
Per data log review, the temperature log starts on (b)(6)2021 and the system was left powered on until the complaint reported date (b)(6)2021.On (b)(6)2021 the channel 1 sensor state was frequently changing from connected in range to under range and/or disconnected.Similar behavior occurred on (b)(6)2021 on channels 1 and 2.On the date the issue was reported ((b)(6)2021), the channel 1 probe was connected at 08:01:18 am and disconnected at 01:01:55 pm with no state changes in between.The system powered off at 01:28:33 pm.
 
Additional Manufacturer Narrative
The reported complaint was confirmed.The cable that failed is supplied by another manufacturer and does not meet the requirements for use with the temperature module in question.The temperature module was operating to the manufacturer's specifications.The field service representative provided additional guidance to the end user on which cable to use.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.

Brand Name
ADVANCED PERFUSION SYSTEM 1
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
6200 jackson road
ann arbor MI 48103
MDR Report Key11777579
Report Number1828100-2021-00160
Device Sequence Number19940336
Product Code DTQ
UDI-Device Identifier00886799000748
UDI-Public(01)00886799000748(11)191212
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K172220
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number802114
Device Catalogue Number802114
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/13/2021
Supplement Date Received by Manufacturer05/18/2021
06/10/2021
Initial Report FDA Received Date05/05/2021
Supplement Report FDA Received Date06/09/2021
06/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1